I have taken all 21 pills correctly and then had unprotected sex on the first of my 7day break, after which I switched to Gedarel and taken all pills correctly. My tummy has been feeling a little bloated (kind of like period cramps) could I be pregnant? thank you so much I appreciate your help.
If you have been taking the pills regularly then chances of pregnancy are remote as they provide effective protection against pregnancy.But it is advisable not to switch over pills frequently as it can cause hormonal fluctuations in the body.It might be possible that the cramps whioch you are having are due to the pill intake as pain abdomen,bloating,nausea,headache are some common side effects associated with pill use and are present for initial few months.
If other than this you notice any unusual symptom then consider visiting a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.